MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. AIRWAY MOBILESCOPE

OLYMPUS MEDICAL SYSTEMS CORP. AIRWAY MOBILESCOPE
Model Number MAF-GM
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned to olympus for evaluation and the investigation is in process.The olympus service center confirmed the reported event and found the following issues: the channel is torn and leaking, there is no image, the camera won't power on due to fluid invaded the battery compartment.The service center stated these issues are physical damage caused by the user's mishandling.If additional information becomes available following investigation, this report will be supplemented accordingly.
 
Event or Problem Description
It was reported to olympus, there was a device malfunction identified in reprocessing.The device was put in the medivator and now it has fluid invasion.In addition, the battery was removed and put in the wrong system scope cleaner medivator and should not have been.No patient involvement reported.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information received.Upon further review, this is not a reportable malfunction.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
AIRWAY MOBILESCOPE
Common Device Name
AIRWAY MOBILESCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12080656
Report Number8010047-2021-08087
Device Sequence Number3348804
Product Code EOQ
UDI-Device Identifier04953170340369
UDI-Public04953170340369
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAF-GM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1